MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; CATHETER,FOLEY,100%SILICONE,18FR,30ML,LF

MEDLINE INDUSTRIES, LP; CATHETER,FOLEY,100%SILICONE,18FR,30ML,LF
Catalog Number DYND11533
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
According to the facility on (b)(6) 2025 "the patient complained of bladder pain and said that she felt like she had used the bathroom on herself, when the nurse assessed her foley, it was hanging out of the patient with the balloon deflated".
 
Additional Manufacturer Narrative
According to the facility on (b)(6) 2025 "the patient complained of bladder pain and said that she felt like she had used the bathroom on herself, when the nurse assessed her foley, it was hanging out of the patient with the balloon deflated".Per the facility "the nurse tried to reinflate with 10cc's of normal saline and the balloon was leaking due to a hole in it, the nurse was able to insert a new 18fr foley with no issues noted".The sample is not available for evaluation.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
CATHETER,FOLEY,100%SILICONE,18FR,30ML,LF
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key21857887
Report Number1417592-2025-00181
Device Sequence Number20805450
Product Code EZL
UDI-Device Identifier10884389034552
UDI-Public10884389034552
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYND11533
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2025
Initial Report FDA Received Date04/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale